Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Localization in a Principal Right Ideal Domain

Raymond A. Beauregard
Proceedings of the American Mathematical Society
Vol. 31, No. 1 (Jan., 1972), pp. 21-23
DOI: 10.2307/2038504
Stable URL: http://www.jstor.org/stable/2038504
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Localization in a Principal Right Ideal Domain
Preview not available

Abstract

Let $R$ be a principal right ideal domain with right $D$-chain $\{ R^{(\alpha)} \mid 0 \leqq \alpha \leqq \delta \}$, and let $K_\alpha = R(R^{(\alpha)})^{-1}$ be the associated chain of quotient rings of $R$. The local skew degree of $R$ is defined to be the least ordinal $\lambda$ such that $K_\lambda$ is a local ring. The main result states that for each $\alpha \geqq \lambda, K_\alpha$ is a local ring; equivalently, $R$ has a unique $(\alpha + 1)$-prime for $\delta > \alpha \geqq \lambda$.

Page Thumbnails

  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23